# SDR SWIA20230817

- Difficulty date: August 17, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 48,299 hours, 31,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP ANGLE (MID) SILL CORRODED BETWEEN FS310-FS349     (C-CHECK RO 9/13/2023)    CAP ANGLE SILL FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED CAP ANGLE REF DRAWING SH670-31810 REV AE, CRJ700 SRM 51-41-00-001-001-A01. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR MORE DETAILS
